# SDR R7MR326832538

- Difficulty date: December 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Engine: Tmeca ARRIEL2B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 0292005340
- Part serial: 22118
- Condition: Stuck
- Location: Engine
- Part time: 12 hours, 744 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

PT WHEEL STICKS. REPLACED WITH NEW UNIT.CORRECTED PROBLEM.
